Extra 1%*

Discounts*

When Your Order Exceeds $500

Get a Flat Cashback
in your wallet

Alerid Cold Tablet

For Price - Login

In stock

Brand Name: Alerid Cold Tablet
Composition: Chlorpheniramine (2mg), Paracetamol / Acetaminophen (325mg), Phenylephrine (10mg)
Manufactured By: Cipla Ltd
Form: tablets
Packing: 10 tablets in 1 strip

Country Of Origin: India
Manufacturer/Marketer Address: Cipla House, Peninsula Business Park, Ganpatrao Kadam Marg, Lower Parel, Mumbai-400013

Price/M.R.P. – Inclusive of All Taxes

Additional information

Weight 0.31 g
Dimensions 15 × 14 × 8 cm

Only logged in customers who have purchased this product may leave a review.

Reviews

There are no reviews yet.

×





Main Menu

Alerid Cold Tablet Price

Alerid Cold Tablet

For Price - Login

Add to Cart